# SDR AALA201908289035

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 15,411 hours, 5,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L-1 DOOR O/B JUMP SEAT FLASHLIGHT LOW ON POWER. REMOVED AND REPLACED BATTERY ON FLASHLIGHT IAW AMM 25-64-00.
